American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32N15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Tatyana Barron. Quantization and automorphic forms. Contemporary Mathematics 583 (2012) 211-218.
Book volume table of contents   
View Article: PDF

[2] Y. A. Antipov and V. V. Silvestrov. Hilbert problem for a multiply connected circular domain and the analysis of the Hall effect in a plate. Quart. Appl. Math. 68 (2010) 563-590. MR 2676977.
Abstract, references, and article information
View Article: PDF

[3] M. Derridj and B. Helffer. Subelliptic estimates for some systems of complex vector fields: Quasihomogeneous case. Trans. Amer. Math. Soc. 361 (2009) 2607-2630. MR 2471931.
Abstract, references, and article information   
View Article: PDF

[4] Tatyana Foth. Poincaré series on bounded symmetric domains. Proc. Amer. Math. Soc. 135 (2007) 3301-3308. MR 2322762.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Y. L. Tong and S. P. Wang. Construction of cohomology of discrete groups . Trans. Amer. Math. Soc. 306 (1988) 735-763. MR 933315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Min King Eie. Contributions from conjugacy classes of regular elliptic elements in Hermitian modular groups to the dimension formula of Hermitian modular cusp forms . Trans. Amer. Math. Soc. 294 (1986) 635-645. MR 825727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Erik A. Lippa. On Fourier coefficients of Siegel modular forms of degree two. Bull. Amer. Math. Soc. 79 (1973) 1242-1246. MR 0325542.
Abstract, references, and article information   
View Article: PDF

[8] I. Satake. On the arithmetic of tube domains (blowing-up of the point at infinity). Bull. Amer. Math. Soc. 79 (1973) 1076-1094. MR 0330524.
Abstract, references, and article information   
View Article: PDF

[9] Stephen J. Greenfield and Nolan R. Wallach. Automorphism groups of bounded domains in Banach spaces . Trans. Amer. Math. Soc. 166 (1972) 45-57. MR 0296359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Joseph A. Wolf. Remark on Siegel domains of type ${\rm III}$ . Proc. Amer. Math. Soc. 30 (1971) 487-491. MR 0293125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1